# SDR V0XD20111207002

- Difficulty date: November 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: CC670386001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB IS CRACKED AT THE INSIDE CORNER OF THE MID-STEP. CORRECTIVE ACTION: REPAIR PAX DOOR STAIR WEB AT THE INSIDE CORNER OF THE MID-STEP IAW WITH REO 670-52-11-104 REV H, DATE 2016-08-14.
